Doctor insights on:
Can You Take Allegra And Mucinex Together
Fexofenadine is an antihistamine which is used to treat allergies such as hayfever, and hives. It can be taken once or twice a day. It is a second generation antihistamine and does not cause as much drowsiness as other antihistamines such as Diphenhydramine (benaryl) or chlorpheniramine. Always be careful about drowsiness with any antihistamine especially if driving ...Read more
Yes: Claritin d combines an antihistamine (loratadine) with a decongestant (pseudo-ephedrine). Mucinex (guaifenesin) is an expectorant. These are safe to take together. Would make sure that mucinex product is plain mucinex and not mucinex-d (which also contains pseudo-ephedrine) before taking these together. ...Read more
Yes: Afrin (oxymetazoline) decongestant for relief of nasal congestion due to common cold/hay fever/allergies.Also shrinks swollen nasal passages so you can breathe easier. Do not use for >3 days( to avoid worsen congestion). Mucinex (guaifenesin) reliefs chest congestion helps to loosen phlegm(mucous).Take with lots of water. If symptoms persist /not better in ~ 7 days see a doctor. Take care. ...Read more
Yes: Yes you can. See the recommended doses for each. ...Read more
Antihistamines: Both medications have antihisstamines and decongestants. Not sure what you are treating, but if you need both on the same day, then it may be better to see an allergist and get another type of medication to control your symptoms. You should be able to take them together but over time the strategy is not effective and excess decongestants may raise your blood pressure. ...Read more
Antihistamines: Both medications have antihisstamines. Not sure what you are treating, but if you need both on the same day, then it may be better to see an allergist and get another type of medication to control your symptoms. You should be able to take them together but over time the strategy is not effective. ...Read more
Yes: If tolerated separately, ok to take together. There are no significant interactions here. ...Read more
Yes: no interaction, good luckGet a more detailed answer ›
Yes: Benadryl (diphenhydramine) is time tested old antihistamine and works well. It can cause drowsiness so use it before going to bed. Zyrtec causes less or no drowsiness and can be taken in the morning or day time. Most antihistamines quit working after a while. In that case consider allergy evaluation to treat the cause of the problem. ...Read more
No: These are the same class of medication and probably should note be used together. ...Read more
Yes for hives: Claritin (loratadine) in the morning and Atarax at bedtime is a good combination for treating hives. The Atarax can be used as an as needed if hives breakthough in the evening and make it hard to sleep. Remember that the drowsiness & delayed reaction time caused by Atarax may still be present the next morning. If you need two antihistamines to control hives you should be under a physician's care. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can i take allegra and mucinex dm together?
- Can i take allegra flonase and mucinex sinus max together?
- Can you take allegra and sudafed together?
- Ask a doctor a question free online
- Can you take allegra and benadryl together?
- Can you take claritin and allegra together?
- Can you take flonase and allegra together?
- Can you take allegra and dextromethorphan together?
- Talk to a pharmacologist online for free